Publication
Title
Factorization of Laplace operators on higher spin representations
Author
Abstract
Language
English
Source (journal)
Complex analysis and operator theory
Publication
2012
ISSN
1661-8254
Volume/pages
6:5(2012), p. 1011-1023
ISI
000310225000003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.12.2012
Last edited 05.05.2018
To cite this reference